# SDR UPS99229639

- Difficulty date: May 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, DURING SECURE CHECK FOUND EMERGENCY EXIT LIGHTS (BOTH) DID NOT WORK.  REPLACED BATTS IN BOTH EMERGENCY EXIT LIGHT ASSY, OPS CK'S NORMAL PER MM 33-50-101.
